It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board

  • neuropathy from tight boots in military

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 02-04-2019, 05:09 PM   #1
    4tomc
    Newbie
    (male)
     
    Join Date: Feb 2019
    Posts: 2
    4tomc HB User
    Angry neuropathy from tight boots in military

    I entered the military in 1977 at that time recruits were required to wear combat boots daily practically 18 to 20 hours a day to include physical training PT. Which included Running marching and exercise. I have developed severe neuropathy from my ankles down. A skin biopsy indicates virtually no nerves in skin only in the areas of where the boots were worn. Could this be the cause. Extremely painful.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 02-04-2019, 05:10 PM   #2
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 12,594
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: neuropathy from tight boots in military

    What does your doctor think? Have you talked to him about it? They can perform tests, EMG's or nerve conduction tests which can definitively dx neuropathy.

    I take LDN for neuropathy- its low dose naltrexone and its becoming a very big "deal" in neurological treatments. It does help me.
    __________________
    RRMS- dx 05

     
    Reply With Quote
    Old 02-04-2019, 08:37 PM   #3
    4tomc
    Newbie
    (male)
     
    Join Date: Feb 2019
    Posts: 2
    4tomc HB User
    Re: neuropathy from tight boots in military

    DR cannot rule in or out if caused by boots. tested all said including diabetes. no explanation. definitely neuropathy. taking gabipentin 3600mg still not helping much. doing another MRI to check L4/L5 for cause.



    Quote:
    Originally Posted by MSNik View Post
    What does your doctor think? Have you talked to him about it? They can perform tests, EMG's or nerve conduction tests which can definitively dx neuropathy.

    I take LDN for neuropathy- its low dose naltrexone and its becoming a very big "deal" in neurological treatments. It does help me.

     
    Reply With Quote
    Old 02-05-2019, 01:27 PM   #4
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 12,594
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: neuropathy from tight boots in military

    Hi 4Tom, I also tried gabapentin, it did nothing for me...Lyrica didnt do it either. Eventually I begged to try LDN- I had read all about it and really wanted to try it...so my Neuro gave in. That was about 10 years ago and I am still on it. Its a once a day (before bed) pill..maybe talk to your doctor about it?
    __________________
    RRMS- dx 05

     
    Reply With Quote
    The Following User Says Thank You to MSNik For This Useful Post:
    4tomc (02-09-2019)
    Old 03-05-2019, 06:16 PM   #5
    teteri66
    Senior Veteran
    (female)
     
    Join Date: Nov 2010
    Location: USA
    Posts: 9,136
    teteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB User
    Re: neuropathy from tight boots in military

    In addition to the MRI, are they doing an EMG and nerve conduction study?

    Sometimes the first sign of spinal issues is tingling and/or numbness in one foot, less common to have it occur in both feet. Mine started a good four years before I then developed sciatic pain.

     
    Reply With Quote
    Reply Reply

    Tags
    feet pain, neuropathy



    « Neuropathy help? | - »
    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:35 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!